Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Attn: John - Re: Antidepressants Beware!

Posted by pala on November 4, 2003, at 19:10:58

In reply to Attn: John - Re: Antidepressants Beware!, posted by moira on August 13, 2003, at 14:39:46

John,

Is there any way you can share your past experience with these drugs, I was on all kinds of
Anti depressants over six years and finally gave up 5 months ago but still have severe side effects which are listed below which has made me almost useless. I am wondering if I will have to live with these for life for taking those hellish drugs

Side effects are

1.Severe dizziness
2.Feeling phased out
3.Panic and anxiety most of the time day and night, especially after exercise
4.intense Headaches
5.can't concentrate, severe depression and severe
anxiety problems
6.No good sleep in the night
7.Nightmares every night
8.Even the brightest light looks very dull
9.Words don't come out of mouth
10.Blurred vision etc etc

some of the medications in the order of precedence

Dexadrine
Effexor
Zyprexa
Wellbutrin
Prozac and Klonopin
Prozac


thanks

pala

> John Mazza -
>
> You wrote:
>
> "If you're depressed e-mail me and I'll give you many recommendations."
>
> I'm interested in hearing from you! My email is info AT jointhiscult DOT com. I want to hear about your experiences. I took Celexa a few years back & while it was good for me at the time, when I stopped taking the pills cold turkey, I went pretty crazy. I dropped out of college & experienced my first (and thus far only) panic attack. It was very scary.
>
> I experienced many(!) of the side effects described on this message board: the yawning, anxiety, nausea, loss of sex drive, & some other ones that I didn't even REALIZE were coming from the drug, such as more manic episodes in mood swings, paranoia that someone was going to kill me while i was in the shower, ringing bells & other noises that I couldn't figure out the source of, & as one person described it: objects that seemed to shimmer as if through heat.
>
> You'd think your doctor would tell you this shit!
>
> I recently received a free prescription for Celexa from Forest Pharmaceuticals, via a kind of scholarship program they offer. I am self medicating myself with 10 mg, because I was taking 20 mg before and I don't want to take as much this time.
>
> I started doing some research on the 'net today and the stuff I have been reading has scared me enough to seriously reconsider taking anti-depressants. I have only taken the pills three days this time around, I've been sick two of them. (Forgot about those pesky side effects from last time.)
>
> I've also started wondering how it is that a company can give out a free $265 value prescription. Kinda makes you wonder, eh?
>
> So...
>
> Do you have any solutions aside from drugs to offer me? I have been considering trying Kava Kava or St. John's Wort. I am generally emotionally healthy, but I seem to get very depressed in the winter. Also, my best friend recently committed suicide (April 2002) so I am still dealing with that trauma.
>
> What do you think of taking Celexa through the winter and then gradually cutting my dosage starting in March? Or are the side effects such that I should just find another alternative? Any advice you have to offer would be appreciated and well-considered.
>
> Thanks...
>
> moira


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pala thread:2790
URL: http://www.dr-bob.org/babble/20031030/msgs/276617.html